advertisement
Question
Posted by: Spastic Colon | 2009-07-26

Lp299v Pills

Hi, me again... long story, but I think I might have contact dermatitis, spesifically " hand dermatitis"  - this came about after doing nails with acrylic products (red, itchy, swelling, small tears in the skin on my hands).

I found a website: ...phend... that is all about excema etc. and amongst other things, they say that an internal imbalance of " natural flora"  can also be a cause for contact dermatitis.

I am using the Lp299V pills at the moment for a spastic colon. Will it be advisable to use these pills as well as the pills they recommend simultaneously?

Here is a description of their pill:

PROBIOTIC 4B
Dermaphend Probiotic 4B capsules contains 4 billion viable cells of natural flora. Administration of high doses of these bacteria reduces local and systemic inflammatory markers and prevents the increase in the numbers of bacteroides and E coli during weaning, modifying allergic inflammation in atopic eczema.

I dont want to use both if it does the same thing or if it will work against each other. What do you think?

Other than that, have you got any suggestions of what I can use for this condition? The cortisone ointments work for a while, but then the itching etc. appears soon again and I have heard that prolonged use of cortisone can be damaging. I am trying to avoid dishwashing liquid and I have stopped doing nails for the moment, but it seems like the redness and sensitivity remains...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

I dont think you need the new tabs - Continue with the LP299V instead.

Avoiding the irritants that's causing the condition would be the first (and most importants) step. Besides this, using an effective moisturiser frequently is the best you can do as self treatment. OTC corticosteroids such as Dilucort are also effective and not as strong as prescription creams. Apply this twice daily when needed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: blueyed | 2009-10-05

Hi, I suffer from IBS and a friend suggeted i try this Lp299v, apparently also can be used for weight loss (which I another area i am trying to conquer.. lol) Should I try this?

Reply to blueyed

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement